MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS Q CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS Q CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848281
Medical Device Problem Codes Defective Component (2292); Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis q ceiling unit.During an emergency patient procedure, no x-ray was available.The patient had to be moved to complete the procedure on an alternate unit.It is assumed that an x-ray tube was defective.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported issue.A supplemental report will be submitted if additional information becomes available.
 
Additional Manufacturer Narrative
The investigation of the reported event was completed with the following result.When the user attempted to release x-ray following a focus failure, the system detected the fault and aborted the exposure.After three unsuccessful attempts, the system automatically switched to the next available larger focus.The switchover to the large focus worked as intended.Based on the available information and log file analysis, both the micro and small focal spots had been defective for an extended period, and the customer was aware of these conditions.The micro focus had been non-functional since 2022, and the small focus since 2023.In february 2025, siemens local service engineer conducted an onsite troubleshooting and recommended replacement of the x-ray tube.However, the customer declined the quotation and continued operating the system using only the remaining large focus.Due to continuous operation under high load, the large focus subsequently became overloaded and failed.As a result, no functional focal spot remained, leading to a complete loss of x-ray.This time the x-ray tube was replaced by a siemens engineer.Following the exchange of the x-ray tube the system worked as intended.Investigation of the returned component confirmed that both the small and large focal spots exhibited signs of overload.Additionally, the cathode welding point of the micro focus was found to be defective, and the focal track showed evidence of overload.The root cause of the non-conformity was determined to be a defective and progressively degraded x-ray tube, further impacted by continued operation despite known focal spot failures.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS Q CEILING
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittgfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key24220439
Report Number3004977335-2026-00014
Device Sequence Number8579316
Product Code OWB
UDI-Device Identifier04056869009988
UDI-Public(01)04056869009988
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848281
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown